# SDR MASA200800003

- Difficulty date: January 1, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,133 hours, 8,398 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2708 PHX - AFT LAV SMOKE WARNING ON TAXI.  RESET SYSTEM, OPS GOOD.
